| Model Number |
APOLLO RF 90° MULTIPORT |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 22nd july 2025, it was reported by an arthrex's employee via email that for an ar-9811, apollorf mp90, aspirating ablator, 90°, multi-port, the tip turned black and did not work well during the operation.There was a delay in the surgery of about 5 minutes in changing to the new tip.This was detected during a shoulder rcr on (b)(6) 2025.The case was completed successfully by using a replacement product.There was no patient harm.Additional information was received on 25th july 2025: the cause of the tip discoloration was not confirmed.There was no burning smell when the issue occurred, nor were any other issues noticed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Black discoloration at the tip typically indicates surface carbonization (burnt tissue/char), rather than a bulk mechanical failure.Such carbonization may appear dark or black without producing a persistent burning odor in the operating room.